# SDR SIMA20121219005

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 21,279 hours, 18,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE AFT CEILING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CEILING EMERGENCY LIGHT IAW EMB 145 AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
